# SDR CALA2010040500107

- Difficulty date: March 28, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 30,706 hours, 10,793 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A581037
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL (CABIN FLOOR) 241 BF IS DAMAGED.  FABBED NEW PANEL 241 BF SRM 53-00-50  EA 5320-01448.
